MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID TYPE I (AU); System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID TYPE I (AU); System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-31
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during standby, while charging, the cardiosave intra-aortic balloon pump (iabp) was not turning on.There was no patient involvement.No harm was reported.An issue was identified with the 9v battery - it has corroded onto the alarm daughter board.Alarm daughter board and alarm board to exec processor cable have been ordered for replacement.
 
Additional Manufacturer Narrative
E1 - event site name: (b)(6) hospital.Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CARDIOSAVE HYBRID TYPE I (AU)
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50684197
Report Number2249723-2026-0004209
Device Sequence Number13367859
Product Code DSP
UDI-Device Identifier10607567109053
UDI-Public(01)10607567109053
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0998-00-0800-31
Device Catalogue Number0998-00-0800-31
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown